Alert archive / Georgia / Freeze Warnings in 2007
Freeze Warning 7, NWS Tallahassee, FL
NWS Tallahassee, FL issued this freeze warning at Apr 7, 2007, 2:30 PM CDT for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Apr 8, 2007, 1:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2007, 2:30 PM CDT (19:30 UTC)
- In effect from
- Apr 8, 2007, 1:00 AM CDT
- Expired
- Apr 8, 2007, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1521 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -188 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KTAE 071930 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 330 PM EDT SAT APR 7 2007 ...FREEZE WARNING IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ SUNDAY FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND INLAND PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND... .AN UNSEASONABLY COLD AND DRY AIRMASS HAS MOVED OVER THE SOUTHEAST TODAY. NIGHTTIME COOLING WILL ALLOW TEMPERATURES TO DROP TO OR A LITTLE BELOW FREEZING AWAY FROM THE IMMEDIATE COAST. CLOUDS ARE EXPECTED TO GRADUALLY INCREASE FROM WEST TO EAST TONIGHT...BUT NOT SOON ENOUGH TO PREVENT FREEZING TEMPERATURES. IF THERE IS MORE CLOUD COVER THAN CURRENTLY FORECAST...TEMPERATURES MAY NOT GET AS COLD AS EXPECTED. ALZ065>069-FLZ007-009>011-013-016>019-026>029-034-GAZ120>131- 142>148-155>161-081200- /O.UPG.KTAE.FZ.A.0006.070408T0800Z-070408T1200Z/ /O.NEW.KTAE.FZ.W.0007.070408T0600Z-070408T1200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON- JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS- LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...HUDSON...BONIFAY... CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...GRACEVILLE... MALONE...SNEADS...BLOUNTSTOWN...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...SOPCHOPPY...ST. MARKS...PERRY...MIDWAY...MAYO... CROSS CITY...GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN... ARLINGTON...MORGAN...EDISON...LEARY...DAWSON...ALBANY... LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...TIFTON... FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...COLQUITT... NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 330 PM EDT SAT APR 7 2007 /230 PM CDT SAT APR 7 2007/ ...FREEZE WARNING IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ SUNDAY AWAY FROM THE COAST... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ SUNDAY. TEMPERATURES ARE EXPECTED TO REACH 32 DEGREES BY AROUND 4 AM EDT (3 AM CDT)...AND REMAIN NEAR OR BELOW FREEZING UNTIL ABOUT 830 AM EDT (730 AM CDT). TEMPERATURES WILL BOTTOM OUT AROUND 29 DEGREES IN THE NORMALLY COLDER INLAND LOCATIONS AWAY FROM THE CITY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ FLZ008-012-014-015-081200- /O.NEW.KTAE.FZ.W.0007.070408T0600Z-070408T1200Z/ COASTAL WALTON-BAY-GULF-FRANKLIN- INCLUDING THE CITIES OF...INWOOD...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...WHITE CITY...PORT ST. JOE... WEWAHITCHKA...APALACHICOLA...CARRABELLE 330 PM EDT SAT APR 7 2007 /230 PM CDT SAT APR 7 2007/ ...FREEZE WARNING IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ SUNDAY AWAY FROM THE COAST... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ SUNDAY. TEMPERATURES ARE EXPECTED TO REACH 32 DEGREES BY AROUND 4 AM EDT (3 AM CDT)...AND REMAIN NEAR OR BELOW FREEZING UNTIL ABOUT 830 AM EDT (730 AM CDT). TEMPERATURES WILL BOTTOM OUT AROUND 29 DEGREES IN THE NORMALLY COLDER INLAND LOCATIONS AWAY FROM THE CITY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ FOURNIER
3 follow-up statements
000 WWUS72 KTAE 072118 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 515 PM EDT SAT APR 7 2007 ...FREEZE WARNING IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ SUNDAY FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND INLAND PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND... .AN UNSEASONABLY COLD AND DRY AIRMASS HAS MOVED OVER THE SOUTHEAST TODAY. NIGHTTIME COOLING WILL ALLOW TEMPERATURES TO DROP TO OR A LITTLE BELOW FREEZING AWAY FROM THE IMMEDIATE COAST. CLOUDS ARE EXPECTED TO GRADUALLY INCREASE FROM WEST TO EAST TONIGHT...BUT NOT SOON ENOUGH TO PREVENT FREEZING TEMPERATURES. IF THERE IS MORE CLOUD COVER THAN CURRENTLY FORECAST...TEMPERATURES MAY NOT GET AS COLD AS EXPECTED. ALZ065>069-FLZ007-009>011-013-016>019-026>029-034-GAZ120>131- 142>148-155>161-081200- /O.UPG.KTAE.FZ.A.0006.070408T0800Z-070408T1200Z/ /O.NEW.KTAE.FZ.W.0007.070408T0600Z-070408T1200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON- JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS- LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...HUDSON...BONIFAY... CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...GRACEVILLE... MALONE...SNEADS...BLOUNTSTOWN...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...SOPCHOPPY...ST. MARKS...PERRY...MIDWAY...MAYO... CROSS CITY...GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN... ARLINGTON...MORGAN...EDISON...LEARY...DAWSON...ALBANY... LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...TIFTON... FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...COLQUITT... NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 515 PM EDT SAT APR 7 2007 /415 PM CDT SAT APR 7 2007/ ...FREEZE WARNING IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ SUNDAY AWAY FROM THE COAST... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ SUNDAY. TEMPERATURES ARE EXPECTED TO REACH 32 DEGREES BY AROUND 4 AM EDT (3 AM CDT)...AND REMAIN NEAR OR BELOW FREEZING UNTIL ABOUT 830 AM EDT (730 AM CDT). TEMPERATURES WILL BOTTOM OUT AROUND 29 DEGREES IN THE NORMALLY COLDER INLAND LOCATIONS AWAY FROM THE CITY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ FLZ008-012-014-015-081200- /O.NEW.KTAE.FZ.W.0007.070408T0600Z-070408T1200Z/ COASTAL WALTON-BAY-GULF-FRANKLIN- INCLUDING THE CITIES OF...INWOOD...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...WHITE CITY...PORT ST. JOE... WEWAHITCHKA...APALACHICOLA...CARRABELLE 515 PM EDT SAT APR 7 2007 /415 PM CDT SAT APR 7 2007/ ...FREEZE WARNING IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ SUNDAY AWAY FROM THE COAST... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ SUNDAY. TEMPERATURES ARE EXPECTED TO REACH 32 DEGREES BY AROUND 4 AM EDT (3 AM CDT)...AND REMAIN NEAR OR BELOW FREEZING UNTIL ABOUT 830 AM EDT (730 AM CDT). TEMPERATURES WILL BOTTOM OUT AROUND 29 DEGREES IN THE NORMALLY COLDER INLAND LOCATIONS AWAY FROM THE CITY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ FOURNIER
000 WWUS72 KTAE 072130 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 530 PM EDT SAT APR 7 2007 ...FREEZE WARNING IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ SUNDAY FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND INLAND PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND... .AN UNSEASONABLY COLD AND DRY AIRMASS HAS MOVED OVER THE SOUTHEAST TODAY. NIGHTTIME COOLING WILL ALLOW TEMPERATURES TO DROP TO OR A LITTLE BELOW FREEZING AWAY FROM THE IMMEDIATE COAST. CLOUDS ARE EXPECTED TO GRADUALLY INCREASE FROM WEST TO EAST TONIGHT...BUT NOT SOON ENOUGH TO PREVENT FREEZING TEMPERATURES. IF THERE IS MORE CLOUD COVER THAN CURRENTLY FORECAST...TEMPERATURES MAY NOT GET AS COLD AS EXPECTED. ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 081200- /O.CON.KTAE.FZ.W.0007.070408T0600Z-070408T1200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY... PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO... MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS... PERRY...MIDWAY...MAYO...CROSS CITY...GEORGETOWN...FORT GAINES... CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY... DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN... TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY... COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 530 PM EDT SAT APR 7 2007 /430 PM CDT SAT APR 7 2007/ ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ SUNDAY AWAY FROM THE COAST... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ SUNDAY. TEMPERATURES ARE EXPECTED TO REACH 32 DEGREES BY AROUND 4 AM EDT (3 AM CDT)...AND REMAIN NEAR OR BELOW FREEZING UNTIL ABOUT 830 AM EDT (730 AM CDT). TEMPERATURES WILL BOTTOM OUT AROUND 29 DEGREES IN THE NORMALLY COLDER INLAND LOCATIONS AWAY FROM THE CITY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ FOURNIER/BARRY
000 WWUS72 KTAE 080204 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1004 PM EDT SAT APR 7 2007 ...THE FREEZE WARNING REMAINS IN EFFECT FOR THE EASTERN MOST GEORGIA AND FLORIDA COUNTIES FROM 2 AM EDT TO 8 AM EDT SUNDAY... ...THE FREEZE WARNING HAS BEEN CANCELLED FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOME OF SOUTH CENTRAL GEORGIA...THE FLORIDA PANHANDLE AND FOR THE WEST HALF HALF OF THE BIG BEND... .DISCUSSION...AN UNSEASONABLY COLD AND DRY AIRMASS HAS MOVED OVER THE SOUTHEAST. NIGHTTIME COOLING WILL ALLOW TEMPERATURES TO DROP TO AT OR A LITTLE BELOW FREEZING ACROSS EASTERN SECTIONS OF GEORGIA AND THE BIG BEND. ELSEWHERE...CLOUDS ARE EXPECTED TO INCREASE FROM WEST TO EAST OVERNIGHT KEEPING INLAND TEMPS SLIGHTLY ABOVE FREEZING. THUS...THE FREEZE WARNING WAS CANCELLED FOR THESE AREAS. ALZ065>069-FLZ007>018-026-027-GAZ120>129-142>146-155>157-080315- /O.CAN.KTAE.FZ.W.0007.070408T0600Z-070408T1200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-LIBERTY-WAKULLA-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-EARLY-MILLER-BAKER-MITCHELL-COLQUITT- SEMINOLE-DECATUR-GRADY- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY... PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO... SWEETWATER...SOPCHOPPY...ST. MARKS...GEORGETOWN...FORT GAINES... CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY... DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN... TIFTON...DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA... PELHAM...MOULTRIE...DONALSONVILLE...BAINBRIDGE...CAIRO 1004 PM EDT SAT APR 7 2007 /904 PM CDT SAT APR 7 2007/ ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FREEZE WARNING. $$ FLZ019-028-029-034-GAZ130-131-147-148-158>161-081015- /O.CON.KTAE.FZ.W.0007.070408T0600Z-070408T1200Z/ MADISON-TAYLOR-LAFAYETTE-DIXIE-BEN HILL-IRWIN-COOK-BERRIEN-THOMAS- BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...MADISON...GREENVILLE...PERRY...MIDWAY... MAYO...CROSS CITY...FITZGERALD...OCILLA...ADEL...SPARKS... NASHVILLE...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 1004 PM EDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. TEMPERATURES ARE EXPECTED TO REACH 32 DEGREES BY AROUND 4 AM EDT (3 AM CDT)...AND REMAIN NEAR OR BELOW FREEZING UNTIL ABOUT 830 AM EDT (730 AM CDT). TEMPERATURES WILL BOTTOM OUT AROUND 30 DEGREES IN THE NORMALLY COLDER INLAND LOCATIONS AWAY FROM THE TOWNS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ BLOCK
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Apr 7, 8:54 AM CDT, 5 hours 36 minutes earlier.
Area forecast discussion, Apr 7, 8:54 AM CDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
954 AM EDT SAT APR 7 2007
.DISCUSSION...
THE 12 UTC SOUNDINGS AND SURFACE OBSERVATIONS SHOW JUST HOW COLD
THIS UNSEASONABLY COLD AIRMASS IS. THE 850 MB TEMPERATURE AT TAE
IS -3 DEGREES C. VAPOR IMAGERY AND UPPER AIR OBSERVATIONS SHOW A
LARGE AND DEEP TROUGH OVER THE EASTERN CONUS...AND A SHORT WAVE
TROUGH PROPAGATING EASTWARD OVER NM. THIS WILL GRADUALLY INCREASE
OUR CLOUD COVER LATER TODAY. TEMPERATURES WILL LIKELY NOT GET OUT
OF THE 50S FOR HIGHS TODAY...AND TODAY AND EASTER SUNDAY WILL BE
MUCH COLDER THAN IT WAS THIS PAST CHRISTMAS. WINDS AND SEAS ARE
STILL AT ADVISORY LEVELS IN OUR OFFSHORE WATER...SO WE LEAVE THE
ADVISORY UP UNTIL 18 UTC (AS THE EARLY MORNING FORECAST HAD IT).
&&
.AVIATION...
VFR CONDITIONS WILL CONTINUE THROUGHOUT THE FORECAST PERIOD. OCNL
GUSTY WINDS UP TO 18 TO 20 KNOTS ARE EXPECTED THROUGH THE DAY
BEHIND THE FRONT.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE
FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE
FOLLOWING ZONES: CALHOUN...DIXIE...GADSDEN...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
GMZ...SMALL CRAFT ADVISORY OFFSHORE LEGS THROUGH 18 UTC THIS AFTERNOON.
&&
AVIATION...GIBBS
REST OF DISCUSSION...FOURNIERHazardous weather outlook, Apr 7, 4:45 AM CDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 545 AM EDT SAT APR 7 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-081000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 545 AM EDT SAT APR 7 2007 /445 AM CDT SAT APR 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND NORTHEAST GULF OF MEXICO WATERS. .DAY ONE...TODAY AND TONIGHT. A REINFORCEMENT OF DRY AIR ACROSS THE REGION WILL LEAD TO LOW HUMIDITY VALUES THIS AFTERNOON...WHICH WILL ENHANCE THE SPREAD OF WILDFIRES. WINDS AND SEAS WILL BE ELEVATED THROUGH EARLY AFTERNOON...AND SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE COASTAL WATERS. THE COLD AIR MASS WILL ALLOW TEMPERATURES TO PLUMMET TO NEAR RECORD LOWS BY EARLY SUNDAY MORNING...REACHING THE FREEZING MARK OR SLIGHTLY LOWER OVER MUCH OF THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. LOW PRESSURE WILL DEVELOP OVER THE WESTERN GULF OF MEXICO SUNDAY AND MOVE ACROSS THE NORTHEAST GULF WATERS ON MONDAY. THIS SYSTEM WILL BRING A CHANCE OF RAIN TO MUCH OF THE REGION FROM LATE SUNDAY AFTERNOON THROUGH MONDAY. A SERIES OF UPPER LEVEL DISTURBANCES AND A COLD FRONT WILL KEEP CONDITIONS UNSETTLED TUESDAY AND WEDNESDAY...WITH SCATTERED SHOWERS AND THUNDERSTORMS. AT THIS TIME...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY. HIGH PRESSURE WILL THEN DOMINATE THE REGION THURSDAY AND FRIDAY WITH SEASONABLY WARM AND DRY WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. JAMSKI
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 2:48 PM CDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 27 hr |
Nearby
Freeze Warnings in Georgia, 2007Freeze Warnings in Florida, 2007Freeze Warnings in Alabama, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.